# SDR AU001209

- Difficulty date: October 26, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Piper PA-36-375
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Bracket
- Part number: PCE22284
- Condition: Failed
- Location: Engine Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE GAS GENERATOR OUTER CASE BRACKET BROKE OF THE CASE LEAVING TWO HOLES OF APPROXIMATELY 9.525MM (0.375IN) IN THE CASE. THE BRACKET IS WELDED TO THE GAS GENERATOR CASE AND IS USED TOSUPPORT THE FORWARD FIRESEAL BULKHEAD ASSEMBLY.
